# SDR DXTA2022072866890

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 5,453 hours, 3,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFTER POWERING DOWN AND BOTH BATTRIES DISCONNECTED THE MAIN EMG EXIT SIGN AND PATH LIGHT UNDER SEAT 10 STAYS ILLUMINATED // SIGNOFF// RE•SET THE G•SWITCH IN COCKPIT, THEN THE MAIN EMERGENCY EXIT SIGN AND EMERGENCY PATH LIGHT UNDER SEAT 10 WENT OUT, C/W INSPECTION OPS TEST OF EMERGENCY LIGHTS, ALL EMERGENCY LIGHTS (INTERIOR & EXTERIOR) OPS CKECKED NORMALLY AS REQUIRED, NO DEFECTS NOTED REF. CE·6B0A MM. 33-50·00,
